Spectral multipliers for a distinguished Laplacian on certain groups of exponential growth (A remark on the paper of M. Cowling et al.)

Tom 152 / 2002

Adam Sikora Studia Mathematica 152 (2002), 125-130 MSC: 22E30, 43A15, 43A22. DOI: 10.4064/sm152-2-2

Streszczenie

We study spectral multipliers for a distinguished Laplacian on certain groups of exponential growth. We obtain a stronger optimal version of the results proved in [cghm] and [ast].

Autorzy

  • Adam SikoraDepartment of Mathematical Sciences
    New Mexico State University
    P.O. Box 30001
    Las Cruces, NM 88003-8001, U.S.A.
    e-mail
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek